# SDR DALA2016011400271

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE KEELBEAM BARREL BS 696 OTBD END OF FORMER CRACKED. DISPLACED BARREL WEB FOR FOM , R & R RT SIDE KEELBEAM BARREL FORMER, BS 696 IAW SRM 51-41-02, 51-40-05 AND DWG 9923453, REV A , AB, C REINSTALLED IAW SRM 51-41-02 AND 51-41-05.
